Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

On warfarin for DVT on calf, have loss of voice, digestive issues, sore throat, aches, chills. Concerning?

so i had a DVT in the back of my right calf (i am 21 and a African American female), i have been on wafarin for the last month and a half. recently i got really sick for a week .My symptoms were; i lost my voice, had digestive problems, soar throat, cough, runny nose, aches chills and pains. now that my cold or flu has done i still have a scratchy throat and lots of phlegm or mucus, and it happend to be pretty thick but also has small gray/brown speckles in it should i be concerned?
Asked On : Fri, 8 Feb 2013
Answers:  2 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

regarding your symptoms of voice loss and also having scratchy throat, in all probability it may be a self limiting problem which will go away in a matter of days or weeks but it is always safe to confirm that.
Do the following:
1. get an ENT consult and find out the state of your vocal cords and pharynx and get treated accordingly
2. Get a consult from a speech therapist who will advice you on how to use your voice properly
3. get an upper GI endoscopy done and get treated accordingly

meanwhile since you have been taking warfarin which may also cause all these symptoms, update your treating doctor to keep him abreast of the condition

take only warm fluid and do not strain when you speak

Dr Sriram Nathan
Answered: Thu, 22 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor